Discussions By Condition: Skin conditions

Sore and Itchy Vagina

Posted In: Skin conditions 1 Replies
  • Posted By: Anonymous
  • September 22, 2008
  • 01:19 AM

Hi there,
I am a 21 year old female and am having a problem. I have had a sensitive and itchy area around my vagina for about 3 weeks now. I have tried a bunch of different things baby powder, diaper rash cream and am now using a hydrocortosone cream. There is no discharge it is kinda like a rash and now with this current cream it almost feels as if its peeling/drying out my skin. And I have now developed small red bumps right where my legs meet my vagina. It is very sore and I haven't had a chance to see my doctor as I have been on vacation out of the country. If you have any suggestions it would be greatly appreciated.
Thanks for your time and help :)

Reply Flag this Discussion

1 Replies:

  • I have always had a very sensitive vaginal area. The one thing you don't want to do is irritate it more and that's exactly what you've done. Next take a bath & soak in either salt/water or baking soda/water for 10-15 minutes every night until you can get to the doctor. Also begin taken a good Acidophilus pill which will help balance out your good & bad bacteria. Never hurts.Definitely go to the doctor it's probably a bacteria infection now. At least that's what always happened to me when I would put anything & everything on/in me when there was discomfort. What's sad is I'm 36 and it's taken me this long to final get it right but I got it. So if you have any other questions let me know. Good Luck!
    tbfree 6 Replies
    • September 22, 2008
    • 03:40 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?